Mohammad Nazrul Islam Khan

DOI Number
First page
Last page


The aim of the present paper is to explore the lifts of an f(\alpha,\beta)(3; 2; 1)-structure and obtain its partial integrability and integrability conditions on the tangent bundle. Also, the prolongation of an f(\alpha,\beta)(3; 2; 1)-structure on the third tangent bundle T3M is studied.


Lifts, Nijenhuis tensor, Partial differential equations, Projection tensors, Integrability.

Full Text:



bibitem{ABG} M. Altunbas, L. Bilen and A. Gezer, Remarks about the Kaluza-Klein metric on tangent bundle, Int. J. Geo. Met. Mod. Phys., 16 (3) (2019), 1950040.

bibitem{GNM} S. Azami, General natural metallic structure on tangent bundle, Iran J Sci Technol Trans Sci 42(2018), 81–88.

bibitem{ARS} L. S. Das and M. N. I. Khan, Almost r-contact structure in the tangent bundle, Differential Geometry-Dynamical System, 7 (2005), 34-41.

bibitem{DHR} H. M. Dida and F. Hathout, Ricci soliton on the tangent bundle with semi-symmetric metric connection, Bulletin of the Transilvania University of Bra¸sov Series III: Mathematics and Computer Science, 1(63)(2) (2021), 37-52.

bibitem{DIA} H. M. Dida and A. Ikemakhen, A class of metrics on tangent bundles of pseudo-Riemannian manifolds, Archivum Mathematicum (BRNO) Tomus, 47 (2011), 293–308.

bibitem{DHM} H. M. Dida, F. Hathout and M. Djaa, On the geometry of the second order tangent bundle with the diagonal lift metric, Int. Journal of Math. Analysis, 3(9) 2009, 443 - 456.

bibitem{GYP} S.I. Goldberg and K. Yano, Polynomial structures on manifolds, Kodai Math Sem Rep., 22 (1970), 199-218.

bibitem{MEC} M. Gök, E. Kiliç and C. Özgür, $f(a,b)(3,2,1)$-structures on manifolds, Journal of Geometry and Physics, 169 (2021), 104346.

bibitem{GPD} S. I. Goldberg and N. C. Petridis, Differentiable solutions of algebraic equations on manifolds, Kodai Math. Sem. Rep., 25 (1973), 111–128.

bibitem{MK} M. N. I. Khan, Tangent bundle endowed with quarter-symmetric non-metric connection on an almost Hermitian manifold, Facta Universitatis, Series: Mathematics and Informatics, 35(1) (2020), 167-178.

bibitem{DN} M. N. I. Khan and U. C. De, Liftings of metallic structures to tangent bundles of order $r$, AIMS Mathematics, 7(5), (2022), 7888-7897.

bibitem{MN1} M. N. I. Khan, Complete and horizontal lifts of metallic structures, International Journal of Mathematics and Computer Science, 15(4) (2020), 983–992.

bibitem{MN} M. N. I. Khan, Tangent bundles endowed with semi-symmetric non-metric connection on a Riemannian manifold, Facta Universitatis, Series: Mathematics and Informatics 36 (4) (2021), 855-878.

bibitem{MNI} M. N. I. Khan, U. C. De and L. S. Velimirovic, Lifts of a quarter-symmetric metric connection from a Sasakian manifold to its tangent bundle. Mathematics, 11 (2023), 53.

bibitem{LOH} M. N. I. Khan, Lifts of hypersurfaces with quarter-symmetric semi-metric connection to tangent bundles, Afr. Mat. 25(2) (2014), 475-482 .

bibitem{LOSS} M. N. I. Khan, Proposed theorems for lifts of the extended almost complex structures on the complex manifold, Asian-European Journal of Mathematics, 15(11) (2023), 2250200 (13 pages).

bibitem{KIK} M. N. I. Khan, Integrability of the Metallic Structures on the Frame Bundle, Kyungpook Mathematical Journal 61 (4) 2021, 791-803.

bibitem{KCH} M. N. I. Khan, Novel theorems for metallic structures on the frame bundle of the second order, Filomat, 36(13) (2022), 4471-4482.

bibitem{MN2} M. N. I. Khan and U. C. De, Lifts of metallic structure on a cross-section, 36(18), 6369-6373, 2022.

bibitem{OS} T. Omran, A. Sharffuddin, S. I. Husain, Lift of structures on manifold, Publications De L'institut Mathematique (Beograd) (N.S.), 36(50) (1984), 93-97.

bibitem{PFD} Peyghan, E., Firuzi F. and De, U. C. Golden Riemannian structures on the tangent bundle with $g$-natural metrics, Filomat, 33 (8) (2019), 2543-2554.

bibitem{MT} M. Tekkoyun, On lifts of paracomplex structures, Turk. J. Math., 30 (2006), 197-210.

bibitem{YI} K. Yano and S. Ishihara, Tangent and Cotangent Bundles. Marcel Dekker Inc., New York, 1973.

bibitem{KS} K. Yano and S. Ishihara, Almost complex structures induced in tangent bundles, Kodai Math. Sem. Rep., 19 (1967), 1-27.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)